Alert archive / Nebraska / Wind Advisories in 2005

Wind Advisory 3, NWS Omaha, NE

November 12, 200530 counties in Nebraska; 8 counties in Iowa

NWS Omaha, NE issued this wind advisory at Nov 12, 2005, 3:45 AM CST for 30 counties in Nebraska; 8 counties in Iowa. It took effect at Nov 12, 2005, 6:00 PM CST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Nov 12, 2005, 3:45 AM CST (09:45 UTC)
In effect from
Nov 12, 2005, 6:00 PM CST
Expired
Nov 13, 2005, 2:54 AM CST
In force
9 hr
Issued by
NWS Omaha, NE
All 38 counties

Fremont County, IA, Harrison County, IA, Mills County, IA, Monona County, IA, Montgomery County, IA, Page County, IA, Pottawattamie County, IA, Shelby County, IA, Antelope County, NE, Boone County, NE, Burt County, NE, Butler County, NE, Cass County, NE, Cedar County, NE, Colfax County, NE, Cuming County, NE, Dodge County, NE, Douglas County, NE, Gage County, NE, Jefferson County, NE, Johnson County, NE, Knox County, NE, Lancaster County, NE, Madison County, NE, Nemaha County, NE, Otoe County, NE, Pawnee County, NE, Pierce County, NE, Platte County, NE, Richardson County, NE, Saline County, NE, Sarpy County, NE, Saunders County, NE, Seward County, NE, Stanton County, NE, Thurston County, NE, Washington County, NE, Wayne County, NE

The radar

The Omaha radar (KOAX), 16 km from the middle of the area, began a volume at 09:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 9.8 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2005-11-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2005-11-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2637 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KOAX 120945
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
345 AM CST SAT NOV 12 2005

.A STRONG AREA OF LOW PRESSURE WILL MOVE FROM THE WESTERN HIGH
PLAINS TODAY TO THE UPPER MISSISSIPPI VALLEY TONIGHT. BEHIND THE
AREA OF LOW PRESSURE...A STRONG COLD FRONT WILL SWEEP THROUGH
EASTERN NEBRASKA AND SOUTHWEST IOWA. THE STRONG RUSH OF COLD AIR
WILL BE ACCOMPANIED BY STRONG NORTHWEST WINDS AS CANADIAN HIGH
PRESSURE BUILDS INTO THE CENTRAL PLAINS.

IAZ043-NEZ011-012-015>018-030>034-121745-
/O.NEW.KOAX.WI.Y.0003.051113T0000Z-051113T1200Z/
MONONA-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-
INCLUDING THE CITIES OF...ONAWA...BLOOMFIELD...HARTINGTON...
PENDER...NELIGH...PIERCE...WAYNE...ALBION...NORFOLK...STANTON...
WEST POINT...TEKAMAH
345 AM CST SAT NOV 12 2005

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST
SUNDAY. 

AS THE COLD FRONT SWEEPS THROUGH THE AREA LATE THIS
AFTERNOON...WINDS WILL TURN TO THE NORTHWEST. WIND SPEEDS WILL
INCREASE TO 20 TO 35 MPH WITH GUSTS TO NEAR 45 MPH THROUGH THE
EVENING AND OVERNIGHT HOURS. WINDS WILL BEGIN TO DIMINISH LATE
TONIGHT AS THE AREA OF LOW PRESSURE MOVES FARTHER EAST. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

BOUSTEAD/DERGAN
4 follow-up statements
000 
WWUS73 KOAX 121752
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1152 AM CST SAT NOV 12 2005

.STRONG NORTHWEST WINDS WILL HIT THE REGION THIS EVENING BEHIND A
COLD FRONT MOVING THROUGH THE PLAINS FROM THE NORTH. A STRONG AREA OF
LOW PRESSURE WILL MOVE FROM NORTHEAST NEBRASKA TODAY TO THE UPPER
MISSISSIPPI VALLEY TONIGHT...DRAGGING THE COLD FRONT SOUTH.  

IAZ043-NEZ011-012-015>018-030>034-122215-
/O.CON.KOAX.WI.Y.0003.051113T0000Z-051113T1200Z/
MONONA-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-
INCLUDING THE CITIES OF...ONAWA...BLOOMFIELD...HARTINGTON...
PENDER...NELIGH...PIERCE...WAYNE...ALBION...NORFOLK...STANTON...
WEST POINT...TEKAMAH
1152 AM CST SAT NOV 12 2005

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
CST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
CST SUNDAY. 

WIND SPEEDS WILL INCREASE TO 20 TO 35 MPH WITH GUSTS TO NEAR 45
MPH THROUGH THE EVENING AND OVERNIGHT HOURS. WINDS WILL BEGIN TO
DIMINISH DURING THE EARLY MORNING HOURS AS THE AREA OF LOW PRESSURE
MOVES FARTHER EAST.

A WIND ADVISORY MEANS THAT CONSTANT WINDS OF 30 MPH OR GREATER ARE
EXPECTED FOR AT LEAST ONE HOUR. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

DDN
000 
WWUS73 KOAX 122130
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
330 PM CST SAT NOV 12 2005

.STRONG NORTHWEST WINDS WILL HIT THE REGION THIS EVENING BEHIND A
COLD FRONT MOVING THROUGH THE PLAINS FROM THE NORTH. A STRONG
AREA OF LOW PRESSURE WILL MOVE FROM NORTHEAST NEBRASKA TODAY TO
THE UPPER MISSISSIPPI VALLEY TONIGHT...DRAGGING THE COLD FRONT
SOUTH.

IAZ055-056-069-079-080-090-091-NEZ042>045-050>053-065>068-078-
088>093-130530-
/O.EXA.KOAX.WI.Y.0003.051113T0000Z-051113T1200Z/
HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-PAGE-
PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-
SEWARD-LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-
PAWNEE-RICHARDSON-
INCLUDING THE CITIES OF...MISSOURI VALLEY...HARLAN...
COUNCIL BLUFFS...GLENWOOD...RED OAK...SIDNEY...CLARINDA...
COLUMBUS...SCHUYLER...FREMONT...BLAIR...DAVID CITY...WAHOO...
OMAHA...BELLEVUE...SEWARD...LINCOLN...PLATTSMOUTH...
NEBRASKA CITY...CRETE...FAIRBURY...BEATRICE...TECUMSEH...AUBURN...
PAWNEE CITY...FALLS CITY
330 PM CST SAT NOV 12 2005

...WIND ADVISORY IN EFFECT UNTIL 6 AM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST SUNDAY. 

WIND SPEEDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO NEAR 45
MPH THROUGH THE EVENING AND OVERNIGHT HOURS. WINDS WILL BEGIN TO
DIMINISH DURING THE EARLY MORNING HOURS AS THE AREA OF LOW
PRESSURE MOVES FARTHER EAST.

A WIND ADVISORY MEANS THAT CONSTANT WINDS OF 30 MPH OR GREATER
ARE EXPECTED FOR AT LEAST ONE HOUR. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$

IAZ043-NEZ011-012-015>018-030>034-130530-
/O.CON.KOAX.WI.Y.0003.051113T0000Z-051113T1200Z/
MONONA-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-
INCLUDING THE CITIES OF...ONAWA...BLOOMFIELD...HARTINGTON...
PENDER...NELIGH...PIERCE...WAYNE...ALBION...NORFOLK...STANTON...
WEST POINT...TEKAMAH
330 PM CST SAT NOV 12 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. 

WIND SPEEDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO NEAR 45
MPH THROUGH THE EVENING AND OVERNIGHT HOURS. WINDS WILL BEGIN TO
DIMINISH DURING THE EARLY MORNING HOURS AS THE AREA OF LOW
PRESSURE MOVES FARTHER EAST.

A WIND ADVISORY MEANS THAT CONSTANT WINDS OF 30 MPH OR GREATER
ARE EXPECTED FOR AT LEAST ONE HOUR. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$

DDN
000 
WWUS73 KOAX 130313 AAA
NPWOAX

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
913 PM CST SAT NOV 12 2005

.A STRONG AREA OF LOW PRESSURE OVER THE UPPER MISSISSIPPI VALLEY
WILL CONTINUE TO TREK NORTHEAST OVERNIGHT...WHILE AN ASSOCIATED 
COLD FRONT PUSHES FATHER SOUTHEAST FROM THE PLAINS. MEANWHILE...
STRONG NORTHWEST WINDS WILL PERSIST OVERNIGHT ACROSS THE REGION
BEHIND THE COLD FRONT.

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-131200-
/O.CON.KOAX.WI.Y.0003.000000T0000Z-051113T1200Z/
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
INCLUDING THE CITIES OF...ONAWA...MISSOURI VALLEY...HARLAN...
COUNCIL BLUFFS...GLENWOOD...RED OAK...SIDNEY...CLARINDA...
BLOOMFIELD...HARTINGTON...PENDER...NELIGH...PIERCE...WAYNE...
ALBION...NORFOLK...STANTON...WEST POINT...TEKAMAH...COLUMBUS...
SCHUYLER...FREMONT...BLAIR...DAVID CITY...WAHOO...OMAHA...
BELLEVUE...SEWARD...LINCOLN...PLATTSMOUTH...NEBRASKA CITY...
CRETE...FAIRBURY...BEATRICE...TECUMSEH...AUBURN...PAWNEE CITY...
FALLS CITY
913 PM CST SAT NOV 12 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. 

STRONG NORTHWEST WINDS ARE EXPECTED TO CONTINUE THROUGH THE REST
OF TONIGHT...WITH MOST LOCATIONS EXPERIENCING GUSTS AROUND 45 MPH.
AREAS ACROSS SOUTHEAST NEBRASKA THOUGH WILL HAVE A LULL THROUGH
MIDNIGHT BEFORE WINDS KICK UP AGAIN TO 30 TO 40 MPH. THE WINDS
WILL BEGIN TO DIMINISH DURING THE EARLY MORNING HOURS.

A WIND ADVISORY MEANS THAT CONSTANT WINDS OF 30 MPH OR GREATER
ARE EXPECTED FOR AT LEAST ONE HOUR. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$
000 
WWUS73 KOAX 130854
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
254 AM CST SUN NOV 13 2005



IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-131000-
/O.CAN.KOAX.WI.Y.0003.000000T0000Z-051113T1200Z/
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
INCLUDING THE CITIES OF...ONAWA...MISSOURI VALLEY...HARLAN...
COUNCIL BLUFFS...GLENWOOD...RED OAK...SIDNEY...CLARINDA...
BLOOMFIELD...HARTINGTON...PENDER...NELIGH...PIERCE...WAYNE...
ALBION...NORFOLK...STANTON...WEST POINT...TEKAMAH...COLUMBUS...
SCHUYLER...FREMONT...BLAIR...DAVID CITY...WAHOO...OMAHA...
BELLEVUE...SEWARD...LINCOLN...PLATTSMOUTH...NEBRASKA CITY...
CRETE...FAIRBURY...BEATRICE...TECUMSEH...AUBURN...PAWNEE CITY...
FALLS CITY
254 AM CST SUN NOV 13 2005

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS CANCELLED THE
WIND ADVISORY. 

ALTHOUGH NORTHWEST WINDS MAY GUST OVER 30 MPH THIS MORNING...THE
AVERAGE WIND SPEEDS OF 20 TO 30 MPH SHOULD NOT CAUSE DIFFICULT
DRIVING CONDITIONS. THE WINDS WILL GRADUALLY DIMINISH INTO THE 10
TO 20 MPH BY EARLY AFTERNOON.


$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this wind advisory went out at Nov 11, 2:40 PM CST, 13 hours 5 minutes earlier.

Area forecast discussion, Nov 11, 2:40 PM CST, 13 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
240 PM CST FRI NOV 11 2005

.DISCUSSION...
THE PRIMARY FORECAST CONCERNS ARE THE CHANCE OF THUNDERSTORMS AND
TEMPERATURES ON SATURDAY. WILL ALSO NEED TO ADDRESS THE POTENTIAL
FOR PRECIPITATION FROM LATE SUNDAY NIGHT THROUGH MONDAY EVENING.
WATER VAPOR SATELLITE IMAGERY SHOWED MID TROPOSPHERIC LOW PRESSURE
MOVING NORTHEASTWARD FROM THE FOUR CORNERS REGION. LOW PRESSURE AT
THE SURFACE WAS STARTING TO STRENGTHEN IN EASTERN COLORADO. LOW
LEVEL MOISTURE WAS ALSO STARTING TO ADVECT NORTHWARD FROM OKLAHOMA
AND TEXAS. COMBINATION OF INCREASING CLOUDINESS...SOUTHERLY WINDS
AND INCREASING MOISTURE AT THE SURFACE SHOULD HELP KEEP LOWS UP
TONIGHT. LOWS TONIGHT SHOULD BE CLOSE TO WHAT NORMAL HIGHS ARE...
MOSTLY IN THE UPPER 40S TO LOWER 50S. WILL KEEP A SMALL CHANCE OF
SHOWERS GOING LATE TONIGHT.

FORCING/LIFT INCREASE OVER THE AREA SATURDAY MORNING AS SHORTWAVE
TROUGH MOVES THROUGH THE CENTRAL PLAINS. GENERALLY PREFER THE 12Z
GFS SOLUTION...WHICH SHOWS A STRONGER SYSTEM COMPARED TO THE NAM.
STABILITY-WISE...THE NAM DOES INDICATE A BIT OF POSITIVE CAPE OVER
SOUTHEASTERN NEBRASKA BY LATE TONIGHT. CAPE INCREASES DURING THE
MORNING AND REACHES 1000-1500 J/KG BY MID AFTERNOON. BELIEVE THAT
THE DAY 2 SPC OUTLOOK IS ON TRACK. OUR SOUTHEASTERN ZONES COULD
SEE SOME STORMS NEAR SEVERE. SYSTEM DOES NOT REALLY GET HOOKED UP
WITH GOOD MOISTURE UNTIL IT GETS FARTHER TO THE EAST...SIMILAR TO
SYSTEM FROM LAST SATURDAY. TEMPERATURES WILL START OUT MILD...
AND CURRENT TIMING OF THE FRONT SUGGESTS THAT READINGS SHOULD TOP
OUT IN THE UPPER 60S TO LOWER 70S AHEAD OF THE FRONT SATURDAY.

THE SYSTEM SHOULD MOVE OUT QUICKLY SATURDAY EVENING AND WILL ONLY
KEEP A SLIGHT CHANCE FOR ABOUT THE NORTHEAST HALF OF THE FORECAST
AREA. NEXT SYSTEM OF INTEREST WILL MOVE DOWN QUICKLY FROM THE
NORTHWEST LATE SUNDAY NIGHT. COLD AIR AND STRONG NORTHWEST WINDS
WILL PLUNGE THROUGH MONDAY NIGHT. IT BECOMES COLD ENOUGH TO WHERE
THE PRECIPITATION TYPE COULD BE LIGHT RAIN OR LIGHT SNOW MONDAY
EVENING. PRECIPITATION AMOUNTS WOULD BE VERY LIGHT...WITH NO SNOW
ACCUMULATION. WIND COULD BE MORE OF A PROBLEM...AND MIGHT NEED AN
ADVISORY.

OTHERWISE...FOR THE REST OF THE WEEK IT LOOKS LIKE THERE WILL BE
A RIDGE OVER THE WESTERN UNITED STATES AND A TROUGH IN THE EAST.
THIS PUTS US IN NORTHWEST FLOW ALOFT. TEMPERATURES WILL BE BELOW
NORMAL TUESDAY AND WEDNESDAY...BUT SHOULD MODERATE BACK TO ABOVE
NORMAL FRIDAY. THE PERIOD FROM TUESDAY TO FRIDAY LOOKS MAINLY DRY
FOR OUR AREA.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

MILLER
Hazardous weather outlook, Nov 11, 5:23 PM CST, 10 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
523 PM CST FRI NOV 11 2005

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-121100-
ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS-
FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON-
MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE-
PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD-
SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE-
523 PM CST FRI NOV 11 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NEBRASKA AND
SOUTHWEST IOWA.

.DAY ONE...TONIGHT AND SATURDAY

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA
SATURDAY MORNING. BY SATURDAY AFTERNOON...THUNDERSTORM ACTIVITY WILL
BE MOST LIKELY ACROSS EXTREME EAST CENTRAL AND SOUTHEASTERN
NEBRASKA...AS WELL AS SOUTHWEST IOWA. IN ADDITION...THERE IS A SLIGHT
RISK FOR SEVERE THUNDERSTORM DEVELOPMENT SATURDAY AFTERNOON...MAINLY
FOR AREAS ALONG AND SOUTH OF INTERSTATE 80. LARGE HAIL AND DAMAGING
WINDS APPEAR TO BE THE MAIN SEVERE WEATHER HAZARDS.

AN UNSTABLE AIR MASS WILL BE IN PLACE ACROSS THE PLAINS SATURDAY
AFTERNOON TO GREET A COLD FRONT ADVANCING SOUTHWARD FROM THE
NORTHERN PLAINS. IN ADDITION...A STRONG UPPER LEVEL DISTURBANCE WILL
CROSS THE REGION DURING THIS TIME...ENHANCING THE CHANCE FOR STRONG
TO SEVERE THUNDERSTORM DEVELOPMENT MAINLY IN SOUTHEAST NEBRASKA AND
SOUTHWEST IOWA.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION MAY BE REQUIRED SATURDAY AFTERNOON FOR
AREAS GENERALLY SOUTH OF INTERSTATE 80 IN SOUTHEAST NEBRASKA AND
SOUTHWEST IOWA.

DEE

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 12, 2:34 PM CSTSevere Thunderstorm WarningOAXShelby26 min

Nearby

Wind Advisories in Nebraska, 2005Wind Advisories in Iowa, 2005Every wind advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.